1 (edited by porthoss 2018-05-28 16:16:56)

Topic: TotalMix FX 1.5 - FF400 - Question Mark Appears in Dock OSX

Hi,

Sorry if this has been discussed elsewhere (I did try looking). I have installed TMFX 1.5 for my FF400 and I now get a question mark appearing in my dock as well as the TotalMix and Fireface Settings icons. When I hover my mouse over the question mark it says that it TotalMix. After a reboot I've now just had 3 question marks appear (2 x TotalMix and 1x TotalMix Remote).

Could anyone let me know how I've managed to do this please, is it that I deleted the old version of TM from my applications or should I have done something else? I have tried deleting the 1.5 version and reinstalled but it still happens.

Here's my setup:

OSX 10.12.06
FF400 v3.35 v1.71
TM 1.50 Mac OSX  (5)

Many thanks
J

Re: TotalMix FX 1.5 - FF400 - Question Mark Appears in Dock OSX

I have the same problem here, with the same setup. It seems to have to do with OSX's "App Translocation", a common problem outlined here: https://weblog.rogueamoeba.com/2016/06/ … omization/ . Have not been able to find a solution though. Any help much appreciated @RME !

Re: TotalMix FX 1.5 - FF400 - Question Mark Appears in Dock OSX

Today I performed a clean install;

Mac Pro 5,1 - OSX 10.12.6, Fireface 400, RME osx drivers 3.35

Same problem ..

4

Re: TotalMix FX 1.5 - FF400 - Question Mark Appears in Dock OSX

If you go to the Applications folder, can you start Settings and TotalMix FX  from there?

Regards
Matthias Carstens
RME

Re: TotalMix FX 1.5 - FF400 - Question Mark Appears in Dock OSX

Yes, no problem,

once it's opened from the applications folder, if I then make the opened totalmix permanent in the dock with 'Keep in Dock', after a reboot the Totalmix icon turns into a question mark and no longer links to the Totalmix app.

settings opens without a problem from the dock, however neither the settings nor totalmix app opens automatically after a boot.

6

Re: TotalMix FX 1.5 - FF400 - Question Mark Appears in Dock OSX

We have an idea what might cause this, but need a bit more time due to summer holidays to verify it.

Regards
Matthias Carstens
RME